# SDR UPS04242241

- Difficulty date: April 6, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 52,009 hours, 38,746 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LWR FWD CARGO DOOR CUTOUT FRAME, CRACK INDICATION IN AREA NR 4 FWD DOOR STOP.  REPAIR CARRIED OUT IAW SMRO EO 2004-027-01 UPS ENGINEERING FILE NR B727-5310-20302-A
